# SDR DALA2014092805301

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,315 hours, 13,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON END OF STRINGER 16R AT FS 780+24.  REMOVED, FABRICATED STRINGER.  INSTALLED REPLACEMENT STRINGER FROM BS 780 - 780+24, IAW SRM.
